Mathematical Research Letters

Volume 18 (2011)

Number 2

The interior transmission problem and bounds on transmission eigenvalues

Pages: 279 – 293



Michael Hitrik

Katsiaryna Krupchyk

Petri Ola

Lassi Päivärinta


We study the interior transmission eigenvalue problem for sign-definite multiplicative perturbations of the Laplacian in a bounded domain. We show that all but finitely many complex transmission eigenvalues are confined to a parabolic neighborhood of the positive real axis.

Published 20 May 2011